# SDR AALA201810229022

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 58,259 hours, 25,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3139
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 49,982 hours, 23,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOPERATIVE.  REPLACED CENTER LEFT POWER SUPPLY IAW MM 33-5-38,  GROUND CHECKED GOOD, OK FOR SERVICE.
